MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reported facility name: (b)(6) hospital.
 
Event or Problem Description
It was reported that foreign material was found on the device.An encore 26 inflation device was selected for use.During unpacking, it was noted that dirt was found on the device.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that foreign material was found on the device.An encore 26 inflation device was selected for use.During unpacking, it was noted that dirt was found on the device.The procedure was completed with another of the same device.No patient complications were reported.Device evaluated by mfr: during the visual inspection the encore was found with a white stain on the side of the device, the stain was noted to be on the inside of the clear housing and on the outside of the barrel.The stain did not obstruct the graduation marks in the barrel.No other issues noted.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7944097
Report Number2134265-2018-61510
Device Sequence Number1355779
Product Code MAV
UDI-Device Identifier08714729177029
UDI-Public08714729177029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2020
Device Model Number3040
Device Catalogue Number3040
Device Lot Number0022294189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1